- Heart attack / Infarction Forum
- Treatments for myocardial infarction
- Aspirin immediately upon experiencing Heart Attack warning signs?
Patients Heart attack / Infarction
Aspirin immediately upon experiencing Heart Attack warning signs?
- 4 views
- 0 support
- 1 comment
I did not; I was 46... completely unprepared without any true knowledge of what a heart attack was or the symptoms I would expect. I just became dizzy and severely light headed... like I could pass out at any moment, I then felt chest pain and next thing that I clearly remember is I was in the back of an ambulance.
Give your opinion
Members are also commenting on...
Articles to discover...
05/23/2021 | Advice
10/22/2018 | Advice
05/28/2023 | Nutrition
05/26/2023 | Nutrition
Food intolerance: what is it and how does it affect our health?
05/20/2023 | News
05/07/2023 | Nutrition
04/24/2023 | Nutrition
04/16/2023 | Advice
You wish to be notified of new comments
You have been subscribed
Aspirin is recommended to be immediately taken when experiencing signs and symptoms of a possible pending heart attack. According to Harvard Health, a dose of an additional 325 mg of aspirin is needed quickly (in addition to the daily aspirin dose for heart attack prevention), should be chewed for quicker digestion, and should not be enteric-coated as this will cause the aspirin to act slowly.
How about you?
Did you take an aspirin upon experiencing heart attack warning signs and symptoms? Did you chew it or swallow it? Was it beneficial?